Gorenstein-projective modules over Tm,n(A)

被引:0
作者
Xiuhua Luo
Pu Zhang
机构
[1] Shanghai Jiaotong University,Department of Mathematics
来源
Chinese Annals of Mathematics, Series B | 2011年 / 32卷
关键词
Gorenstein algebra; Gorenstein-projective module; 17B40; 17B50;
D O I
暂无
中图分类号
学科分类号
摘要
A new class of Gorenstein algebras Tm,n(A) is introduced, their module categories are described, and all the Gorenstein-projective Tm,n(A)-modules are explicitly determined.
引用
收藏
页码:201 / 208
页数:7
相关论文
共 50 条
[31]   Super Finitely Presented Modules and Gorenstein Projective Modules [J].
Wang, Fanggui ;
Qiao, Lei ;
Kim, Hwankoo .
COMMUNICATIONS IN ALGEBRA, 2016, 44 (09) :4056-4072
[32]   Monic modules and semi-Gorenstein-projective modules [J].
Zhang, Pu .
JOURNAL OF PURE AND APPLIED ALGEBRA, 2023, 227 (02)
[33]   Gorenstein projective modules via total complexes [J].
Guo, Qianqian .
COMMUNICATIONS IN ALGEBRA, 2023, 51 (01) :384-392
[34]   Triangulated Equivalences Involving Gorenstein Projective Modules [J].
Zheng, Yuefei ;
Huang, Zhaoyong .
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2017, 60 (04) :879-890
[35]   HOMOLOGICAL DIMENSIONS FOR ENDOMORPHISM ALGEBRASOF GORENSTEIN PROJECTIVE MODULES [J].
Zhang, Aiping ;
Lei, Xueping .
CZECHOSLOVAK MATHEMATICAL JOURNAL, 2024, 74 (03) :675-682
[36]   Algebraic K-theory of Gorenstein projective modules [J].
Ruixin Li ;
Miantao Liu ;
Nan Gao .
Frontiers of Mathematics in China, 2018, 13 :55-66
[37]   Algebraic K-theory of Gorenstein projective modules [J].
Li, Ruixin ;
Liu, Miantao ;
Gao, Nan .
FRONTIERS OF MATHEMATICS IN CHINA, 2018, 13 (01) :55-66
[38]   SPECIAL GORENSTEIN PROJECTIVE MODULES VIA A MATRIX APPROACH [J].
Tamekkante, Mohammed .
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 2010, 35 (2D) :241-250
[39]   Stable functors of derived equivalences and Gorenstein projective modules [J].
Hu, Wei ;
Pan, Shengyong .
MATHEMATISCHE NACHRICHTEN, 2017, 290 (10) :1512-1530
[40]   C-Gorenstein projective, injective and flat modules [J].
Xiao Yan Yang ;
Zhong Kui Liu .
Czechoslovak Mathematical Journal, 2010, 60 :1109-1129